# SDR SWAA2022022118353

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY BS 947 BULKHEAD SUPPORT CORROSION AT LBL-12 AND BARE METAL AT RBL-18. / CIRRISUIN IN B;S 947 BULKHEAD ANGLE FOUND OUT OF LIMITS ESTABLISHED IN SRM REMOVED + REPLACED PER DWG 149A8118; DWG 149A8117 SRM 51-40-02-0G-0
